International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 2, Pages 401-403
A note on the subclass algebra
Department of Mathematics, University of Nebraska at Omaha, Omaha 68182, Nebraska, USA
Received 16 January 1978; Revised 19 November 1979
Copyright © 1980 John Karlof. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Each irreducible character of the subclass algebra is paired up with its irreducible module.